Conference News

Twitter   LinkedIn   FaceBook   YouTube  GooglePlus


Check out the Conference Wrap-up pages

Download the Proceedings (.pdf 3.25Mb)



DAILY UPDATE

November 20

November 21

November 22

Watch the Keynote Addresses



Download or Update the Sloan-C Conferences Mobile App! Don't forget to click "refresh" to get the most current conference information!

All Registered Attendees (Onsite and Virtual): Review Your Virtual Conference Access Instructions

New - View Session Trailers created by presenters!

Sign up for Conference Updates

Save the Date for 2014: Oct 29-31 @ WDW Dolphin Hotel, Orlando FL

Save the Dates

22st Annual OLC International Conference
November 16-18, 2016 | Orlando, Florida | Walt Disney World Swan/Dolphin Resort

OLC Innovate 2016 - Innovations in Blended and Online Learning
April 20-22, 2016 | New Orleans, LA | Sheraton New Orleans Hotel

General Schedule

General Schedule

Concurrent Sessions are 35 minutes long.
There are 10 minute breaks between concurrent sessions.
Featured and extended sessions are 80 minutes long and occur over 2 concurrent sessions with no break.

All sessions in the Walt Disney World Dophin Resort.
All Sessions are in Eastern Time (ET).

International Adult and Continuing Education Hall of Fame (IACEHOF) Schedule of Events

Tuesday, November 19, 2013
9:00 a.m. – 12:00 p.m.IACEHOF Board MeetingEurope 2
2:00 p.m. – 4:00 p.m.IACEHOF New Inductee PanelAsia 1
4:30 p.m. – 6:30 p.m.Bruce Chaloux Memorial ReceptionAsia 4
5:00 p.m.– 7:30 p.m.Registration Desk OpenNorthern Hemisphere Foyer
7:00 p.m. – 9:00 p.m.IACEHOF Induction Ceremony 
Wine & Cheese Reception immediately to follow
Asia 1 (ceremony); Convention Foyer (wine & cheese reception)
 Dinner on your own 
Wednesday, November 20, 2013
7:30 a.m.Registration Desk OpensNorthern Hemisphere Foyer
9:00 a.m. – 11:30 a.m.Sloan-C and IACEHOF Collaborative SymposiumSouthern Hemisphere 5
9:00 a.m. – 12:00 p.m.Pre-conference Workshops (AM)Oceanic 1-8; Asia 1 & 2
9:00 a.m. – 12:00 p.m.SmarterMeasure User's GroupEurope 4
12:00 p.m. – 1:00 p.m.Pre-conference Workshop Lunch (box lunched for workshop registrants) All other conference participants - lunch on your own prior to sessionsOceanic Foyer
1:00 p.m. – 4:00 p.m.Pre-conference Workshops (PM)Oceanic 1-8; Asia 1 & 2
12:00 p.m. – 12:35 p.m.Information Sessions 1

Americas Seminar
Asia 3-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5

12:45 p.m. – 1:20 p.m.Information Sessions 2 Americas Seminar
Asia 3-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
1:30 p.m. – 2:05 p.m.Information Sessions 3Americas Seminar
Asia 3-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
2:15 p.m. – 2:50 p.m.Information Sessions 4Americas Seminar
Asia 3-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
3:00 p.m. – 3:35 p.m.Information Sessions 5Americas Seminar
Asia 3-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
3:30 p.m. - 7:45 p.m.Exhibits OpenNorthern Hemisphere A-D
3:35 p.m. – 4:05 p.m.Networking Coffee Break (Exhibit Hall)Northern Hemisphere A-D
4:15 p.m. – 5:45 p.m.Wednesday Keynote AddressPacific Hall
5:45 p.m. – 6:00 p.m.Sloan-C Fellows AwardsPacific Hall
6:00 p.m. – 7:45 p.m.Welcome Reception  (Exhibit Hall)Northern Hemisphere A-D
 Dinner on your own 
Thursday, November 21, 2013
7:00 a.m.Registration Desk OpensNorthern Hemisphere Foyer
7:30 a.m. – 8:15 a.m. Continental Breakfast / Newcomer WelcomePacific Hall
8:15 a.m. – 9:30 a.m.Thursday Keynote Address Pacific Hall
9:00 a.m. – 12:05 p.m. AM Exhibit Hall HoursNorthern Hemisphere A-D
9:40 a.m. – 10:15 a.m. Information Sessions 6Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
10:15 a.m. – 10:45 a.m.AM Networking Coffee Break
(30 minutes; Exhibit Hall)
Northern Hemisphere A-D
10:45 a.m. – 11:20 a.m. Information Sessions 7Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
11:30 a.m. – 12:05 p.m.Information Sessions 8Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
12:05 p.m. – 1:15 p.m.Sloan-C Awards Luncheon
or Lunch on your own (70 minutes)
Pacific Hall
1:15 p.m. – 1:50  p.m.Information Sessions 9Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
1:15 p.m. – 4:05 p.m.PM Exhibit Hall HoursNorthern Hemisphere A-D
2:00 p.m. – 2:35  p.m.Information Sessions 10Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
2:35 p.m. – 4:05  p.m.Electronic Poster Session and Networking Session
(90 minutes; Exhibit Hall)
Northern Hemisphere A-D
2:35 p.m. – 4:05  p.m.Sloan-C Certificate Program Reunion at International Conference on Online LearningSouthern V
After 4:00 p.m.Entrance to Disney Hollywood Studios (entrance tickets provided; dinner is on your own)Disney Hollywood Studios
Friday, November 22, 2013
7:00 a.mRegistration Desk OpensNorthern Hemisphere Foyer
7:30 a.m. – 8:15 a.m.

Continental Breakfast

Pacific Hall
8:15 a.m. – 9:30 a.m.Friday Keynote AddressPacific Hall
9:00 a.m. – 12:10 p.m.AM Exhibit Hall HoursNorthern Hemisphere A-D
9:40 a.m. – 10:15 a.m.Information Sessions 11Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
10:15 a.m. – 10:50 a.m.AM Networking Break &
Final Exhibit Session
(35 minutes; Exhibit Hall)
Northern Hemisphere A-D
10:50 a.m. – 11:25 a.m.Information Sessions 12Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
11:35 a.m. – 12:10 p.m.Information Sessions 13Americas Seminar
Asia 1-5
Australia 3
Europe 1-11
Northern Hemisphere E1-E4
Southern Hemisphere 1-5
12:10 p.m. End of Conference